MAUDE Adverse Event Report: ROCHE DIAGNOSTICS A-AMYLASE EPS VER. 2; AMYLASE TEST SYSTEM

ROCHE DIAGNOSTICS A-AMYLASE EPS VER. 2; AMYLASE TEST SYSTEM
Model Number 08056811190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
C503 analyzer a serial number is (b)(6).The customer's backup c503 analyzer b serial number was not provided.For c503 analyzer a: no issues were identified during a review of the reaction monitor data.Calibration was acceptable.Qc results were not stable and there were results outside of the acceptable range.Sample alarms were observed on the alarm trace data.Instrument checks passed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter questioned high results not corresponding to the clinical picture for 1 patient tested for lipase colorimetric assay (lipc) and a-amylase eps ver.2 (amyl2) on 2 cobas c 503 analytical units.This medwatch will cover amyl2.Refer to medwatch with a1: patient identifier (b)(6) for information on the lipc results.On (b)(6) 2024 the initial lipc result from c503 analyzer a was 292 u/l.The amyl2 result was 161 u/l.On (b)(6) 2024 the patient was tested in a different laboratory using a cobas 6000 c501 module where the lipc result was 38 u/l and the amyl2 result was 86 u/l.These results were believed to be correct.On (b)(6) 2024 the original sample was repeated on the customer's backup c503 analyzer b and the lipc result was 279 u/l and the amyl2 result was 164 u/l.On (b)(6) 2024 a new sample was obtained and run on c503 analyzer a with a lipc result of 102 u/l and an amyl2 result of 124 u/l.
 
Additional Manufacturer Narrative
For c503 analyzer a: no further data or information can be provided as the instrument was damaged in a hurricane.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
A-AMYLASE EPS VER. 2
Common Device Name
AMYLASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19929735
Report Number1823260-2024-02290
Device Sequence Number2846961
Product Code JFJ
UDI-Device Identifier07613336121009
UDI-Public07613336121009
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number08056811190
Device Catalogue Number08056811190
Device Lot Number78487101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient SexMale